# SDR FDEA202506180987

- Difficulty date: June 18, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 19,263 hours, 7,623 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Slat System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON A 10 MILE FINAL WITH THE GEAR DOWN, WE SELECTED  FLAPS 25 AND GOT A MASTER CAUTION, LE SLAT DISAGREE  LIGHT. WE ELECTED TO DO A GO AROUND AND SELECTED  FLAPS 20 AND RAISED THE GEAR AND THE CAUTION LIGHT  EXTINGUISHED. WE CAME BACK AROUND AND REATTEMPTED A  FLAPS 25 LANDING AND EVERYTHING WORKED NORMALLY. POSTFLIGHT NIL STATUS MSG. PERFORMED FSEU BITE  PROCEDURE AS PER B767 REF ABOVE. NIL EXISTING  FAULT. PREVIOUS FLIGHT LEG 0 SHOWED "LVR1 NOT IN  DETNT MSG. NO. 27-51040". PERFORMED FLAP AND SLAT  EXTENSION AND RETRACTION CYCLE AS PER B767  REFERENCE ABOVE. FOUND SATIS. NIL STATUS MSG.  PLEASE MONITOR AND UPDATE FURTHER. AC OK FOR  SERVICE. FIM: 27-51 FT 809   POSTFLIGHT NIL STATUS MSG. PERFORMED FSEU BITE PROCEDURE AS PER B767 REF ABOVE. NIL EXISTING FAULT. PREVIOUS FLIGHT LEG 0 SHOWED "LVR1 NOT IN DETNT MSG. NO. 27-51040". PERFORMED FLAP AND SLAT EXTENSION AND RETRACTION CYCLE AS PER B767 REFERENCE ABOVE. FOUND SATIS. NIL STATUS MSG.
